Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 94, NWS Fort Worth, TX

May 2, 2007Collin County, Denton County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 2, 2007, 7:23 PM CDT for Collin County, Denton County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 2, 2007, 7:23 PM CDT (00:23 UTC)
Expired
May 2, 2007, 11:30 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Collin County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 82 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 8:00 PM CDTFLASH FLOODFrisco, TXFOLLOW UP FROM MAY 2ND STORMS...NEIGHBORHOOD STREETS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 030026
FFWFWD
TXC085-121-030430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1130 PM CDT

* AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN THUNDERSTORMS OVER MUCH OF DENTON AND COLLIN 
COUNTIES. RAINFALL IN EXCESS OF 2 INCHES WILL OCCUR THROUGH 9 PM 
RESULTING IN WIDESPREAD FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEWISVILLE
  ...HIGHLAND VILLAGE...DENTON...PLANO...MCKINNEY...ANNA AND 
  FARMERSVILLE. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3301 9735 3300 9632 3339 9637 3340 9737

$$

07/BB
3 follow-up statements
000 
WGUS74 KFWD 030125
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 PM CDT WED MAY 2 2007

TXC085-121-030430-
DENTON TX-COLLIN TX-
825 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
COLLIN AND DENTON COUNTIES...

AT 822 PM CDT...RESIDUAL FLOODING WAS OCCURRING AND LIGHT TO 
MODERATE RAIN WAS ALSO CONTINUING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCKINNEY...
RAY ROBERTS PARK ISLE DU BOIS...SANGER...PROSPER...PILOT POINT...
KRUM...KRUGERVILLE...DENTON...CROSS ROADS...CELINA...AUBREY AND ANNA

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3301 9735 3300 9632 3339 9637 3340 9737

$$
000 
WGUS74 KFWD 030159
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT WED MAY 2 2007

TXC085-121-030430-
DENTON TX-COLLIN TX-
858 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
COLLIN AND DENTON COUNTIES...

AT 856 PM CDT...RESIDUAL FLOODING IS OCCURRING AND COMBINED WITH THE 
CURRENT RAIN THE FLASH FLOOD THREAT REMAINS VALID ACROSS COLLIN AND 
DENTON COUNTIES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3301 9735 3300 9632 3339 9637 3340 9737

$$
000 
WGUS74 KFWD 030245
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT WED MAY 2 2007

TXC085-121-030255-
DENTON TX-COLLIN TX-
945 PM CDT WED MAY 2 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COLLIN AND DENTON
COUNTIES...

MINOR RESIDUAL FLOODING OF LOW WATER CROSSINGS AND OTHER FLOOD PRONE 
AREAS WILL CONTINUE TO IMPROVE OVER THE NEXT FEW HOURS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3301 9735 3300 9632 3339 9637 3340 9737

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 7:04 PM CDT, 19 minutes earlier.

Area forecast discussion, May 2, 7:04 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT WED MAY 2 2007

.UPDATE...
AN UPDATE WAS ISSUED TO EXPAND TORNADO WATCH 211 TO INCLUDE
THE AREA ALONG AND EAST OF A GAINESVILLE TO DENTON LINE EAST
THOUGH PARIS AND SULPHUR SPRINGS. HAVE ALSO CLEARED THE
3 COUNTIES THAT WERE IN TORNADO WATCH 209...AND CLEARED
PALO PINTO AND STEPHENS FROM TORNADO WATCH 211.

HAVE ALSO ADJUST TONIGHT/S POPS...ADDED MENTION OF HEAVY RAIN
FURTHER NORTH...AND ADJUSTED HOURLY TEMPS/DEWPOINTS. #58

&&

.PREV DISCUSSION... /ISSUED 630 PM CDT WED MAY 2 2007/

AVIATION...
630 PM...
FOCUS FOR THE 00Z TAF PACKAGE IS ONGOING THUNDERSTORM ACTIVITY. AT
2330Z...STRONG THUNDERSTORMS ARE ALREADY PUSHING THROUGH THE ACT
TERMINAL. SHOWERS AND TSTMS ARE ESTIMATED TO CONTINUE THROUGH 03Z
AT ACT...DUE TO REDEVELOPMENT TO THE SOUTHWEST.

FOR THE METROPLEX...STRONG THUNDERSTORMS OVER CENTRAL TARRANT COUNTY
ARE MOVING DIRECTLY TOWARD THE DFW AREA. FREQUENT LIGHTNING...WINDS
IN EXCESS OF 60 MPH...AND QUARTER HAIL CAN BE EXPECTED. THERE IS
ALSO A BOUNDARY PUSHING NORTHWARD ACROSS TARRANT AND DALLAS
COUNTIES. FUNNEL CLOUDS AND A BRIEF TORNADO SPIN UP CANNOT BE RULED
OUT. EXPECT THE HEAVY THUNDERSTORM ACTIVITY TO LAST AROUND ONE HOUR.
AFTER 01Z...LIGHT TO MODERATE RAIN...WITH SOME RUMBLES OF THUNDER
WILL BE COMMON. SEE AIRPORT WEATHER WARNING FOR FURTHER DETAILS.

MORE SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING OVER SW TEXAS
IN ASSOCIATION WITH ANOTHER UPPER DISTURBANCE. ANOTHER MCS WILL
LIKELY MOVE THROUGH THE ACT AND METROPLEX TERMINALS AFTER MIDNIGHT.
STRATUS MAY DEVELOP AFTER 09Z AND LINGER THROUGH THE MID MORNING
HOURS. CUMULUS WILL BUILD IN THE AFTERNOON...WITH A SLIGHT CHANCE OF
THUNDERSTORMS TOMORROW AFTERNOON. HOWEVER...WILL LEAVE MENTION OF
AFTERNOON RA/TSRA OUT OF TAFS AT THIS TIME.

SCHULTZ

DISCUSSION...

AVIATION UPDATE...
430 PM...
AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM
ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER
ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY
THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED
TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z.
WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS
SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN.
HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL
AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW.

FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND
WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD
OFF FOR A WHILE AT ACT.

SCHULTZ

PREV DISCUSSION...
400 PM CDT
MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING WESTERN
PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST WATCH
INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS IS THE
SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO HAVE
ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20
CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE
CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO SCOUR
CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS.

DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN
PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION...
HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY
LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS
REDEVELOPMENT DURING THE DAY.

AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY
WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE
CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT
UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  65  89  69 / 100  60  10  10   0
WACO, TX              64  80  65  89  71 / 100  60  10  10   0
PARIS, TX             63  77  63  86  66 / 100  60  30  10   0
DENTON, TX            63  78  65  89  70 / 100  60  10  10   0
MCKINNEY, TX          62  78  64  87  68 / 100  60  10  10   0
DALLAS, TX            63  78  66  88  72 / 100  60  10  10   0
TERRELL, TX           64  78  65  87  69 / 100  60  10  10   0
CORSICANA, TX         64  79  66  87  70 / 100  60  10  10   0
TEMPLE, TX            65  81  65  89  69 / 100  60  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ129-130-132-135-141>148-156>162-174-175.

&&

99/58
Hazardous weather outlook, May 2, 2:39 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT WED MAY 2 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
239 PM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A
CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO
RECENT...HEAVY RAINS ACROSS THIS AREA.

SCATTERED...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE
HAIL...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL
MOVE INTO FAR WESTERN SECTIONS OF NORTH TEXAS BY 3 PM AND AFTER.
THIS COMPLEX OF THUNDERSTORMS WILL SPREAD TO THE INTERSTATE 35
CORRIDOR THROUGH MIDNIGHT. A TORNADO OR TWO CANT BE RULED OUT
THROUGH THIS EVENING. OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD
THE REMAINDER OF NORTH TEXAS...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND SOUTH OF INTERSTATE 20...WHERE STRONGER
INSTABILITY AND WIND SHEAR ALOFT WILL WILL RESIDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY
MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER SOUTHEAST
PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN THE AFTERNOON...
AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM THE AREA BY THURSDAY
EVENING.

LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF
NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER
OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS
DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND WEST OF
INTERSTATE 35 THROUGH LATE EVENING...THEN AREAS FURTHER EAST BY
MIDNIGHT AND AFTER.

05/

In the hours before

Local storm report, May 2, 6:25 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     2 SE BENBROOK           32.66N  97.44W
05/02/2007  E75 MPH          TARRANT            TX   AMATEUR RADIO

            2 SE OF BENBROOK
Local storm report, May 2, 6:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     FLOOD            GUSTINE                 31.85N  98.40W
05/02/2007                   COMANCHE           TX   LAW ENFORCEMENT

            WATER UP TO CAR HOOD ON CR 370 NEAR GUSTINE. WATER
            RESCUE ONGOING.
Local storm report, May 2, 7:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     3 S GODLEY              32.41N  97.53W
05/02/2007                   JOHNSON            TX   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN...WINDS ESTIMATED AT 80+ MPH
Local storm report, May 2, 7:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     3 SW KELLER             32.90N  97.26W
05/02/2007                   TARRANT            TX   NWS EMPLOYEE

            SMALL TREE LIMBS DOWN...WINDS ESTIMATED AT 60 MPH. YOUNG
            TREES BENT TO GROUND
Local storm report, May 2, 7:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     7 NE ALVARADO           32.48N  97.13W
05/02/2007                   JOHNSON            TX   PUBLIC

            ROOF AND STRUCTURAL DAMAGE TO METAL ROOFING, MAILBOXES
            BLOWN OVER
Local storm report, May 2, 7:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      FORT WORTH              32.75N  97.34W
05/02/2007                   TARRANT            TX   NWS EMPLOYEE

            WATER 8-10 INCHES DEEP ON INSIDE LANE OF I-30 NEAR HULEN
            IN FORT WORTH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:02 PM CDTFlash Flood WarningFWDMcLennan4 hr
May 2, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin69 min
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDenton41 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt91 min
May 2, 7:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Navarro50 min
May 2, 7:31 PM CDTSevere Thunderstorm WarningFWDAnderson74 min
May 2, 7:46 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar89 min
May 2, 7:48 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 2, 7:55 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall50 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningFWDHenderson63 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson39 min
May 2, 8:37 PM CDTSevere Thunderstorm WarningFWDMilam53 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt63 min
May 2, 8:50 PM CDTSpecial Weather StatementFWDFalls, McLennan25 min
May 2, 9:26 PM CDTSpecial Weather StatementFWDLimestone, Robertson34 min
May 2, 10:01 PM CDTFlash Flood WarningFWDRobertson3 hr
May 2, 10:20 PM CDTFlash Flood WarningFWDLeon3 hr
May 3, 7:50 AM CDTSpecial Weather StatementFWDHill, Navarro25 min
May 3, 8:12 AM CDTSpecial Weather StatementFWDKaufman33 min
May 3, 8:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 3, 8:50 AM CDTSpecial Weather StatementFWDHill, Navarro40 min
May 3, 9:04 AM CDTSpecial Weather StatementFWDRains, Van Zandt26 min
May 3, 9:20 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro55 min
May 3, 9:30 AM CDTSpecial Weather StatementFWDHenderson30 min
May 3, 9:47 AM CDTSpecial Weather StatementFWDKaufman28 min
May 3, 10:02 AM CDTSpecial Weather StatementFWDHenderson28 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDNavarro26 min
May 3, 11:32 AM CDTFlash Flood WarningFWDHill, Navarro3 hr
May 3, 12:08 PM CDTSpecial Weather StatementFWDNavarro67 min
May 3, 12:14 PM CDTFlash Flood WarningFWDHenderson, Kaufman3 hr
May 3, 1:00 PM CDTSpecial Weather StatementFWDAnderson30 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDAnderson27 min
May 3, 2:30 PM CDTFlash Flood WarningFWDVan Zandt3 hr
May 3, 2:32 PM CDTFlash Flood WarningFWDNavarro118 min
May 3, 5:38 PM CDTSpecial Weather StatementFWDDallas, Tarrant37 min
May 3, 5:50 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningFWDTarrant67 min
May 3, 6:12 PM CDTSpecial Weather StatementFWDJohnson33 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningFWDDallas56 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHill63 min
May 3, 6:48 PM CDTSpecial Weather StatementFWDCollin57 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 3, 6:59 PM CDTTornado WarningFWDHill46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.